# SDR FDEA201209293511

- Difficulty date: September 29, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 58,191 hours, 19,503 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION, RECEIVED AN ECAS MESSAGE FOR LEFT FWD ACCESS DOOR.  FOUND THE GAP ON THE TARGET TO SENSOR OUT OF  LIMITS.  ADJUSTED GAP TO WITHIN TOLERANCE. OPS CHECKED NORMAL ON GROUND. REF 52-71-00-5.
